# SDR 96ZZZX682

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61341
- Make and model: Cessna 185
- Aircraft serial: 18504151
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Defective
- Location: Fuel Tank
- Part time: 2,125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STAINS WERE NOTICED STREAKING AFT FROM THE FILLER CAPS.  SMALL AMOUNTS OF WATER WERE ALSO NOTICED WHILE SUMPING FUEL TANKS.  INSPECTION REVEALED THE SEALS ON THE CAPS WERE BADLY CRACKED AND ALLOWING BOTH WATER INTO THE FUEL SYSTEM AND FUEL TO SEEP OUT IN-FLIGHT.  REPLACEMENT OF THE CAP/ADAPTER ASSYS CURED BOTH PROBLEMS.
